# SDR 99ZZZX2941

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N69995
- Make and model: Cessna 182H
- Aircraft serial: 18256289
- System (JASC): 7160 · Engine Air Intake System
- Part: Gasket
- Condition: Deteriorated
- Location: Engine Cowl
- Part time: 2,741 hours
- Component: Brackett, BA8110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FILTER ASSY, P/N BA 8110, TO CHECK GASKET, 8 INCHES OF GASKET WAS MISSING.  SCREEN MESH COMING LOOSE FROM FILTER FRAME.
